# SDR 2004UALA00878

- Difficulty date: September 17, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 39,988 hours, 14,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1400, FWD SHEAR TIE IS CORRODED BETWEEN STR 27L AND 28L.  FABRICATED & INSTALLED NEW SHEAR TIE.
